# SDR SIMA20150220012

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,476 hours, 24,260 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN AIL SYS 1 INOPERATIVE, RUDDER SYS 1 INOPERATIVE, STEERING INOPERATIVE 1.  ELEC HYD PUMP TURNED OFF IN AUTO MODE, TOWED.  INSP ACFT FOR LEAKS, NONE NOTED CHECKED FLUID LEVELS  FOR HYD SYS ALL GOOD.  PERFORMED OPERATIONS CHECK OF EMDP NR 1 & 2.  OPERATIONS CHECKED GOOD IAW 29-10-04, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
